MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF35, 11X100 KII FIOS Z-THREAD DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF35, 11X100 KII FIOS Z-THREAD DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF35
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lap hysterectomy.Event description: translation during surgery at 8/12, a trocar 11x100 kii fios dual pack from applied (ref: ctf35) was noted to have a defect.The tip of the trocar pin has an abnormal shape, so it could not be used in the procedure.The tip of the pin appears "melted" intervention: another trocar.Patient status: n/a.
 
Additional Manufacturer Narrative
The event unit has returned to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: lap hysterectomy.Event description: [translation] during surgery at at 8/12, a trocar 11x100 kii fios dual pack from applied (ref: ctf35) was noted to have a defect.The tip of the trocar pin has an abnormal shape, so it could not be used in the procedure.The tip of the pin appears "melted" intervention: device replaced.Patient status: n/a.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.The complainant¿s experience of a melted obturator tip could not be confirmed as the tip was fractured.Based on the condition of the returned unit, it is likely that the obturator tip fractured due to the obturator material being susceptible to fracture.Based upon the description of the event, the event was not reportable as a melted obturator tip is unlikely to lead to death or serious injury.However, based on the evaluation of the returned unit, applied medical determined that this event is reportable as a fractured obturator tip is likely to lead to death or serious injury.

Brand Name
CTF35, 11X100 KII FIOS Z-THREAD DP 10/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16330402
Report Number2027111-2023-00338
Device Sequence Number6419980
Product Code GCJ
UDI-Device Identifier00607915129880
UDI-Public(01)00607915129880(17)250502(30)01(10)1449727
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2025
Device Model NumberCTF35
Device Catalogue Number101473278
Device Lot Number1449727
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown